# SDR FDEA202001090074

- Difficulty date: January 9, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE AT STATION XOS 646 BEADED DOUBLER FOUND WITH   CRACK RIGHT HAND WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 646   CARRIED OUT REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
